Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Planning to conceive. Husband is taking lisinopril. Will it cause any harm to foetus?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Me and my husband were wanting to try to conceive again. My husband has been taking lisinopril for only 4 days but will be trying when he's been on it for 12 days. I was wanting to know if there could be any harm or defects to the fetus with him taking that. Thank you!
Posted Sat, 1 Sep 2012 in Men's Health
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for your query.

I have read your query & I understand your concerns.

There will be no effect on fetus when your husband is taking medicines.

I recommend you get semen analysis of your husband as it is important to have normal semen analysis for trying for pregnancy.

Let me reassure you that lisinopril will not cause any problems in conception or cause any problems, defects or harm to fetus.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor